# SDR FDEA202009282573

- Difficulty date: September 28, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N657FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 748
- Aircraft time: 36,331 hours, 19,465 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R532B114500000
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR PANEL 151VF IN AFT CARGO COMPARTMENT.  MANUFACTURED FLOOR PANEL 151VF IN AFT CARGO COMPARTMENT, AS PER DRAWING SRZ-25-005 REV R AUG-22-2019.  MARKED FLOOR PANEL WITH P/N A30R532B114500000 FX, AS PER GMM 7-0-1001, FOR TRACEABILITY P/O: 2020-1615771001.
